RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of the ACM, 2016, Volume 63, Issue 2, 016, 14 pages (Mi jacm1)  

A new kind of tradeoffs in propositional proof complexity

Alexander Razborovabc

a University of Chicago, Departments of Mathematics and Computer Science, 1100 East 58St., Chicago IL, 60637 USA
b Steklov Mathematical Institute, Moscow, Russia
c Toyota Technological Institute, Chicago, USA

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation, grant # 14-50-00005.


DOI: https://doi.org/10.1145/2858790


Bibliographic databases:

Received: 01.04.2015
Revised: 01.12.2015
Accepted:01.12.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jacm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020